# SDR DALA1204086312

- Difficulty date: January 25, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N672US
- Make and model: Boeing 747451
- Aircraft serial: 30267
- Aircraft time: 54,593 hours, 6,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE FORWARD OVERWING EMERGENCY LIGHT ON THE LEFT SIDE WAS FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND THE POWER SUPPLY FUSE AT 3L DOOR DEFECTIVE.  MAINTENANCE REPLACED THE POWER SUPPLY.  SYSTEM OPERATION WAS NORMAL AFTER THE POWER SUPPLY WAS REPLACED.
